MathSciNet Relay Station
MathSciNet bibliographic data
MR2020712 (2004k:43008) 43A20 (22D12 22D15)
Fendler, G.; Gröchenig, K.; Leinert, M.; Ludwig, J.; Molitor-Braun, C. Weighted group algebras on groups of polynomial growth. Math. Z. 245 (2003), no. 4, 791–821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement